Nausea,headaches. GI issues
I am a 36 year old mom.
Recently I began progesterone to help with my adrenal fatigue symptoms.
I have used it prior to this to conceive and then to maintain a pregnancy after a miscarriage. I used it to treat Hyperemesis gravidarum.
About 5-6 weeks ago I began with 100mg a day and within about a week or so I felt much better.
Then about 2 weeks ago the symptoms began, intense nausea, headaches, gas and stomach pains.
I have since raised my dose to 150mg (divided into 3 doses) and felt some relief, then symptoms returned.
Raised to 200g per day now and still having symptoms (nausea and headache are the main symptoms)
I cannot understand what is going on. Could it be my body is confused during the luteal phase and I should cycle the dose?
The progesterone is literally the only thing that has helped my debilitating adrenal fatigue but these symptoms are rough.
I have been using the progesterone every day of the cycle and the only thing I can think of is to adjust the dosages for the follicular & luteal phases. Maybe 100mg day 1-14, and 200mg days 15-28.
It is also helping tremendously with PMS and anxiety.
Any advice is greatly appreciated,